MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Codes Device Operates Differently Than Expected (2913); Device Operational Issue (2914)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The zoll autopulse platform was returned to zoll for investigation.However, investigation is still in progress.A supplemental report will be filed when investigation has been completed.
 
Event or Problem Description
During preventive maintenance, the autopulse platform (sn (b)(4) was observed with no lcd backlight and broken battery bay.
 
Additional Manufacturer Narrative
Upon powering up the returned autopulse platform during preventive maintenance, no lcd backlight was observed on the platform screen.The root cause was due to the defective processor board.The autopulse passed the initial functional test without any fault or error.As part of routine service during testing, the platform was examined and encoder drive shaft does not rotate smoothly, exhibits binding and resistance and the battery bay compartment was cracked were observed.The sticky clutch plate was deburred and battery bay was replaced.Following the service and repair, the autopulse was tested functionally and passed successfully with no issue or faults observed.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key7329444
Report Number3010617000-2018-00334
Device Sequence Number1476807
Product Code DRM
UDI-Device Identifier00849111000536
UDI-Public00849111000536
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0730-08
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/08/2018
Supplement Date Received by Manufacturer03/12/2018
Initial Report FDA Received Date03/09/2018
Supplement Report FDA Received Date04/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1